A proof of Thurston's topological characterization of rational functions

Adrien Douady Département Mathématiques, Université Paris-Sud John H. Hubbard Department of Mathematics, Cornell University

TBD mathscidoc:1701.331782

Acta Mathematica, 171, (2), 263-297, 1990.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:21 uploaded by actaadmin ] [ 136 downloads ] [ 0 comments ] [ Cited by 251 ]
@inproceedings{adrien1990a,
  title={A proof of Thurston's topological characterization of rational functions},
  author={Adrien Douady, and John H. Hubbard},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203321079377491},
  booktitle={Acta Mathematica},
  volume={171},
  number={2},
  pages={263-297},
  year={1990},
}
Adrien Douady, and John H. Hubbard. A proof of Thurston's topological characterization of rational functions. 1990. Vol. 171. In Acta Mathematica. pp.263-297. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203321079377491.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved